# SDR MASA200700222

- Difficulty date: April 21, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- Aircraft time: 21,693 hours, 17,341 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Damaged
- Location: Pax Door Gate
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7379 IAD - AIRCRAFT RETURNED TO FIELD FOR PAX DOOR OUTER HANDLE CAUTION MESSAGE.  MX REPLACED PAX DOOR PRESSURIZATION FLAPPER DOOR ROD.
